# SDR CA980407010

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON ENGINE START-UP, NR 2 ENGINE LOST OIL PRESSURE.  ENGINE WAS SHUTDOWN.  THE OIL COOLER WAS FOUND LEAKING, POSSIBLY DUE TO INADEQUATE PRE-HEAT OF THE OIL COOLER CORE.  OIL COOLER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
